# SDR QXEA200501013

- Difficulty date: April 25, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 18,100 hours, 25,866 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, DC BUSS CAUTION LIGHT ILLUMINATED. RESET BUSS OK.  NR 2 GENERATOR WOULD NOT RESET.  MX STARTED NR 1 AND 2 ENGINES, DESELECTED EXTERNAL POWER SWITCH.  TURNED NR 2 GENERATOR OFF, CAUTION LIGHT ILLUMINATED.  TURNED NR 2 GENERATOR ON, LIGHT WENT OUT.  NO DEFECTS NOTED, ALL VOLTAGES NORMAL.  OPS CHECKS GOOD.  ACFT RETURNED TO SERVICE.  NO PARTS REPLACED.
